About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 925629, 6 pages
http://dx.doi.org/10.1155/2013/925629
Research Article

Global Regularity Criterion for the Magneto-Micropolar Fluid Equations

1Changchun Finance College, Changchun, Jilin 130028, China
2Shandong Transport Vocational College, Weifang, Shandong 261206, China

Received 24 December 2012; Accepted 22 February 2013

Academic Editor: Hua Su

Copyright © 2013 Fanhui Meng and Gang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fanhui Meng and Gang Wang, “Global Regularity Criterion for the Magneto-Micropolar Fluid Equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 925629, 6 pages, 2013. doi:10.1155/2013/925629